# SDR DHL9780302C

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION WAS FOUND ALONG  SEVERAL PLACES ON LOWER SURFACE FUSELAGE SKIN BS 120, STR 35.  REMOVED DAMAGED SKIN, CLEANED AREA, INSTALLED DOUBLER AND FILLER PER EO 96 12311 FILLER 12 BY 15, DOUBLER 19.75 BY 21.30.
